# SDR QXEA2008120301214

- Difficulty date: November 24, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 18,704 hours, 18,977 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: C16177AC
- Part serial: 461
- Condition: Failed
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX - PUSHER SYSTEM FAIL LIGHT ILLUMINATES WHEN AC GENERATORS COME ON LINE.  FOUND "L AOA VANE" CB POPPED, POPPED AGAIN WHEN RESET.  REMOVED AND REPLACED THE LT AOA TRANSDUCER PER Q400 AMM TASKS 27-33-226-000-801 AND 27-33-26-400-801.  FUNCTIONAL TEST GOOD.  RETURNED TO SERVICE.
